Maxwell’s equations in a uniformly rotating dielectric medium and the Wilson-Wilson experiment

Canovan, Cherry and Tucker, Robin (2010) Maxwell’s equations in a uniformly rotating dielectric medium and the Wilson-Wilson experiment. American Journal of Physics, 78 (11). pp. 1181-1187.

Full text not available from this repository.

Abstract

We offer a conceptually straightforward and efficient way to formulate and solve problems on the electromagnetics of moving media based on a representation of Maxwell’s equations in terms of differential forms on spacetime together with junction conditions at moving interfaces. This framework is used to address several issues on the theoretical description underlying the interpretation of the Wilson–Wilson experiment.

Item Type:
Journal Article
Journal or Publication Title:
American Journal of Physics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
55692
Deposited By:
Deposited On:
12 Jul 2012 10:03
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:58